# SDR DALA2022050503151

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,886 hours, 3,808 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 ALL DOORS INDICATE OPEN ON ECAM. CORRECTIVE ACTION: T/S. R/R PSCU(5MJ) REF A330 AMM 52-71. (8412310)
